Acne Archives

Accutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Accutane

Posted by
Cynthia Jo on June 26, 1999 at 12:53:58:

Hi there Dr. Stoll,
I have been researching the Accutane archives. I have found answers to all of my questions except for one. What happens to the people who are off their Accutane treatment and their hair continues to thin? Do these people go totally bald? Can propecia or some other drug help? Are these unfortunate people forced to wear wigs the rest of their life? I want to know because I have just started to experience thinning hair.
Thank You for your time and cooperation,
Cynthia



Re: Accutane (Hair Loss Permanent?) Archive under Acne.

Posted by Walt Stoll on June 27, 1999 at 10:24:58:

In Reply to: Accutane posted by Cynthia Jo on June 26, 1999 at 12:53:58:

Hi, Cynthia.

I have responded to this exact question about Accutane hair loss several times, on this BB, within the past month or so.

Your difficulty is a symptom of our not being able to afford a first rate search engine. Sorry for the trouble.

MY response is that the very same things that would have resolved the acne BEFORE you took the Accutane are STILL the best bet for you to resolve the thinning before it is too late. The things you must have seen, while you were looking for this particular information, are the things I would start immediately with NO guarantee that it will stop the thinning till you are bald. It is just that it is your best bet.

Besides, it will pay you so many positive benefits that you may just eventually say that the loss of your hair was the "best thing that ever happened to you because it made you serious about wellness".

Personally, I would not take Propecia. I would sooner be bald. You are going to have to make that value judgement. Remember, it was your taking a powerful drug that got you into this "fix" in the first place. Taking another is giving in to the dangerous game played by the entire medical/pharmaceutical complex: "Take this for what THAT caused and then come back so we can give you the other thing to deal with what the last drug caused, adinfinitum."

Let us know how you do & if you still have questions, write again.

Walt



Re: Accutane (Hair Loss Permanent?) Drug Roulette?

Posted by RocketHealer Jim++ on June 27, 1999 at 11:06:37:

In Reply to: Re: Accutane (Hair Loss Permanent?) Archive under Acne. posted by Walt Stoll on June 27, 1999 at 10:24:58:

Walt: about: "Take this for what THAT caused and then come back so we can give you the other thing to deal with
what the last drug caused, adinfinitum."

Could you please supply a good "name" for this so I can add it to the Glossary?



Re: Accutane (Hair Loss Permanent?) Drug Roulette?

Posted by Walt Stoll on June 28, 1999 at 07:51:31:

In Reply to: Re: Accutane (Hair Loss Permanent?) Drug Roulette? posted by RocketHealer Jim++ on June 27, 1999 at 11:06:37:

Thanks, RocketHealer Jim.

Drug Roulette is the best I have heard. It is so common that nearly everyone has either experienced it or knows someone who has. I think people will recognize it by this name.

Walt



Re: Accutane

Posted by
Shannon on November 09, 1999 at 13:24:20:

In Reply to: Accutane posted by Cynthia Jo on June 26, 1999 at 12:53:58:

Does drinking alcohol effect the performance of Accutane? I am on my sixth month of the treatment, and my skin does not show much improvement. I find this to be very upsetting because my skin was never that bad to begin with. I have seen patients with severe acne whose skin is cleare than mine. I don't understand. Can you tell me what you think is going on?



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!